# SDR SWIA2018103145195

- Difficulty date: October 16, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 7,117 hours, 3,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE BURST PANEL CRACKED IN LT MLG WHEEL WELL. (C-CHECK) RO: 10/24/2018. COMPLIED WITH REPAIR OF LT MLG WHEEL WELL FAIRING, REF SRM 53-22-04.
